# SDR DXTA2008122203411

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 7,219 hours, 4,672 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER CAS MESSAGE FLAPS FAIL ILLUMINATED IN FLIGHT AND WOULD NOT RESET. FLAPS FAILED IN THE UP POSTION. THE SLATS DID NOT EXTENDED.
